Oklahoma, 2006

Heat in Oklahoma, July 16 to 31, 2006

July 16 to 31, 2006 · NWS OUN · 48 events in 48 counties and zones

48 heat, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
10
Injuries
100
Property damage
None recorded
Crop damage
None recorded
Events
48

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 16, 9:58 AM CST, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 16, 9:58 AM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1058 AM CDT SUN JUL 16 2006

.UPDATE...
ANOTHER HOT HUMID DAY. CURRENT FORECAST LOOKS GOOD SO NO UPDATE
PLANNED ATTM.

MAXWELL

&&

.PREV DISCUSSION... (ISSUED 343 AM CDT SUN JUL 16 2006)

DISCUSSION...
REMNANTS OF COLD FRONT THAT CAME THROUGH PORTIONS OF THE AREA A
COUPLE DAYS AGO IS NOW MAINLY A SURFACE TROUGH AND MOISTURE GRADIENT
THAT EXTENDS FROM DODGE CITY...TO ENID...AND ATOKA. A FEW STORMS
FIRED ALONG THIS BOUNDARY SATURDAY ACROSS EC/SE OKLAHOMA WHERE A
WEAKER CAPS EXISTS. CAN NOT RULE OUT A REPEAT LATER TODAY ACROSS SE
OKLAHOMA WHERE THE NAM SHOWS A SIMILAR ENVIRONMENT DEVELOPING
ALTHOUGH PERHAPS A LITTLE DRIER.

OTHERWISE...THE MAIN ISSUE TO CONTEND WITH TODAY AND THROUGH MOST OF
NEXT WEEK IS THE HEAT. LATEST MODELS CONTINUE THE WARMING TREND THAT
HAS OCCURRED THAT LAST FEW DAYS WITH RELIEF POSSIBLE BY THE END OF
THE WEEK WITH A POTENTIAL COLD FRONT ARRIVING. UNTIL THEN
HOWEVER...EXPECT HIGHS TO CREEP UPWARD AS THE SOIL LOSES FURTHER
MOISTURE AND VEGETATION BECOMES PROGRESSIVELY DORMANT. BUT AS
TEMPERATURES RISE...DEWPOINTS SHOULD FALL. ENOUGH IN FACT THAT IS IT
HARD TO ARGUE FOR A HEAT ADVISORY AS HEAT INDICES WILL BE LESS THAN
THE AMBIENT TEMPERATURES AT TIMES AND NIGHTTIME LOWS ONLY SLIGHTLY
ABOVE NORMAL. RECORDS ARE NOT IN JEOPARDY EITHER. WILL THEREFORE
CONTINUE WITH NO HEAT ADVISORY BUT STILL ADDRESS HOT AFTERNOON
TEMPERATURES AND THE HIGH SUN ANGLE IN THE HAZARDOUS WEATHER OUTLOOK.

A SECONDARY ISSUE THAT WELL HAVE TO CLOSELY MONITOR IS FIRE
WEATHER. WITH MID/UPPER RIDGE FIRMLY ESTABLISHED OVER THE
REGION...LEE ROCKIES SURFACE TROUGH IS DISPLACED FARTHER NORTH AS
WELL WITH ONLY A WEAK PRESSURE GRADIENT OVER THE LOCAL AREA. THIS IS
A GOOD THING SINCE AFTER HUMIDITIES WILL BE FALLING TO BETWEEN 20
AND 25 PERCENT THE NEXT SEVERAL AFTERNOONS. WITH HOT TEMPERATURES
AND HIGH TO EXTREME KBDI VALUES (FROM OKLAHOMA CLIMATOLOGICAL SURVEY)
IT WILL NOT TAKE A LARGE INCREASE IN WINDS TO PRESENT SOME PROBLEMS.
NO DAYS IN THE UPCOMING WEEK APPEAR OBVIOUSLY WINDY AT THIS
POINT...BUT WILL HAVE TO WATCH CAREFULLY AND BE PREPARED TO
REPRESENT IT WITH A RED FLAG WARNING IF NECESSARY.

THE POTENTIAL EXIST FOR A COLD FRONTAL PASSAGE NEXT FRIDAY THROUGH
SUNDAY. RAIN CHANCES DO NOT APPEAR TO INCREASE SIGNIFICANTLY HOWEVER
DUE TO STRONG CAP AND THE DRYING MENTIONED ABOVE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 102  76 103  76 /   0   0   0   0
HOBART OK        103  75 104  75 /   0   0   0   0
WICHITA FALLS TX 106  78 107  78 /   0   0   0   0
GAGE OK          104  73 104  73 /   0   0   0   0
PONCA CITY OK    102  76 103  76 /   0   0   0   0
DURANT OK        102  76 103  77 /  20  20   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/11
Hazardous weather outlook, Jul 16, 10:52 AM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1152 AM CDT SUN JUL 16 2006

OKZ004>048-050>052-TXZ083>090-171200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1152 AM CDT SUN JUL 16 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT.

DISCUSSION...
AN UPPER-LEVEL RIDGE WILL PROVIDE GENERALLY STABLE CONDITIONS ACROSS
THE REGION TODAY.  HOWEVER... A LINGERING WEAK SURFACE BOUNDARY OVER
SOUTHEAST AND SOUTH-CENTRAL OKLAHOMA MAY BE SUFFICIENT TO SUPPORT
ISOLATED THUNDERSTORMS LATE THIS AFTERNOON THROUGH MID-EVENING...
MAINLY EAST OF I-35 AND SOUTH OF I-44.  THERE IS A POSSIBILITY OF
STRONG WINDS WITH ANY STORMS THAT DO DEVELOP.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUL 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...20 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
VERY HOT CONDITIONS WILL CONTINUE THIS AFTERNOON. YOU ARE URGED TO
TAKE NECESSARY PRECAUTIONS TO REDUCE HEAT RELATED STRESS ON PEOPLE
AND ANIMALS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH SATURDAY.

OTHER HAZARDOUS WEATHER...
HOT CONDITIONS WILL CONTINUE THROUGH SATURDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.

MAXWELL

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

48 heat. Local standard time, as filed.

Heat, Harper

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Harper forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
36.789, -99.667 (the zone’s center; the record gives no point)

Temperatures reached triple digits across the area starting in mid-July and continued through the end of the month. Many locations at times reached 105 degrees of greater with higher heat index values. Overnight lows remained warm for much of this time also with most location only falling to 75 degrees or higher. The heat caused 10 fatalities across the area during this time period. Many fatalities occurred in homes that did not have fans or working air conditioners. Two men and three women died in the Oklahoma City metro area. One man was found dead on the northeast side of the city in his home where the air conditioner was broken. Another man died mowing his lawn at his home in the town of Harrah. A woman in The Village was found dead in her house where the A/C was not turned on. Another women was found dead in her home on the southwest side of the city. Her home did not have an air conditioner or fans. A third woman died at her home where the air conditioner was broken. In Mooreland in Woodward county, a woman died outside when she went to check on the water levels at a pond on her property. The woman fell and broke her hip which kept her from getting back to her home. Two people in Chickasha in Grady county died. The man was found dead in his home that did not have any air conditioning. A women had spent the day outside with friends. She then collapsed at her home which did not have air conditioning. In Lindsay in Garvin county, two people also died. One woman died in her home where the air conditioner was not running. A second woman was found dead on a dirt road near her home. She was walking from one home to another when she collapsed and eventually died. The paramedic services also made numerous calls for heat-related illnesses during this time.The heat also caused a portion of Interstate 44, on the west side of Oklahoma City, to buckle. The heat also caused a strain on several power grids causing local authorities to ask for people to minimize the consumption of power during the hottest parts of the day to prevent brown outs.

Heat, Alfalfa

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Alfalfa forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

Heat, Atoka

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Atoka forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Heat, Beckham

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Beckham forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

Heat, Blaine

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Blaine forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.875, -98.433 (the zone’s center; the record gives no point)

Heat, Bryan

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Bryan forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Heat, Caddo

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Caddo forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

Heat, Canadian

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Canadian forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Heat, Carter

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Carter forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Heat, Cleveland

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Cleveland forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Heat, Coal

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Coal forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Heat, Comanche

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Comanche forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

Heat, Cotton

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Cotton forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Heat, Custer

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Custer forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

Heat, Dewey

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Dewey forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

Heat, Ellis

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Ellis forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
36.218, -99.755 (the zone’s center; the record gives no point)

Heat, Garfield

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Garfield forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Heat, Garvin

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Garvin forecast zone
Deaths
2 direct, 0 indirect
Reported by
OFFICIAL NWS OBS.
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Heat, Grady

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Grady forecast zone
Deaths
2 direct, 0 indirect
Reported by
OFFICIAL NWS OBS.
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Heat, Grant

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Grant forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Heat, Greer

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Greer forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.936, -99.561 (the zone’s center; the record gives no point)

Heat, Harmon

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Harmon forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

Heat, Hughes

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Hughes forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Heat, Jackson

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Jackson forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Heat, Jefferson

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Jefferson forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Heat, Johnston

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Johnston forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Heat, Kay

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Kay forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Heat, Kingfisher

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Kingfisher forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Heat, Kiowa

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Kiowa forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

Heat, Lincoln

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Lincoln forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Heat, Logan

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Logan forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Heat, Love

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Love forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Heat, Major

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Major forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

Heat, Marshall

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Marshall forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Heat, McClain

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
McClain forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Heat, Murray

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Murray forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Heat, Noble

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Noble forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Heat, Oklahoma

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Oklahoma forecast zone
Deaths
5 direct, 0 indirect
Injuries
100 direct, 0 indirect
Reported by
OFFICIAL NWS OBS.
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

Heat, Payne

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Payne forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Pontotoc

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Pontotoc forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Heat, Pottawatomie

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Pottawatomie forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Heat, Roger Mills

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Roger Mills forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.688, -99.696 (the zone’s center; the record gives no point)

Heat, Seminole

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Seminole forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Heat, Stephens

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Stephens forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Heat, Tillman

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Tillman forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Heat, Washita

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Washita forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

Heat, Woods

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Woods forecast zone
Reported by
OFFICIAL NWS OBS.
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

Heat, Woodward

When
July 16, 12:00 PM CST to July 31, 11:59 PM CST
Where
Woodward forecast zone
Deaths
1 direct, 0 indirect
Reported by
OFFICIAL NWS OBS.
Coordinates
36.423, -99.265 (the zone’s center; the record gives no point)

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Heat, Garvin2006-07-2077FemalePermanent HomeDirect
Heat, Garvin2006-07-2451FemaleOutside/Open AreasDirect
Heat, Grady2006-07-2564MalePermanent HomeDirect
Heat, Grady2006-07-2883FemalePermanent HomeDirect
Heat, Oklahoma2006-07-1676MalePermanent HomeDirect
Heat, Oklahoma2006-07-1762FemalePermanent HomeDirect
Heat, Oklahoma2006-07-2572FemalePermanent HomeDirect
Heat, Oklahoma2006-07-2087FemalePermanent HomeDirect
Heat, Oklahoma2006-07-3060MaleOutside/Open AreasDirect
Heat, Woodward2006-07-2688FemaleOutside/Open AreasDirect

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2006Every state in 2006This day in weather historyWarnings in Oklahoma, July 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5523787, 5523788, 5523789, 5523790, 5523791, 5523792, 5523793, 5523794, 5523795, 5523796, 5523797, 5523798, 5523799, 5523800, 5523801, 5523802, 5523803, 5523804, 5523805, 5523806, 5523807, 5523808, 5523809, 5523810, 5523811, 5523881, 5523882, 5523883, 5523884, 5523885, 5523886, 5523887, 5523888, 5523889, 5523890, 5523891, 5523892, 5523893, 5523894, 5523895, and more.